Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102863
Title: Two weaker variants of congruence permutability for monoid varieties
Authors: Gusev, S. V.
Vernikov, B. M.
Issue Date: 2021
Publisher: Springer
Citation: Gusev S. V. Two weaker variants of congruence permutability for monoid varieties / S. V. Gusev, B. M. Vernikov. — DOI 10.1007/s00233-021-10196-9 // Semigroup Forum. — 2021. — Vol. 103. — Iss. 1. — P. 106-152.
Abstract: We completely determine all varieties of monoids on whose free objects all fully invariant congruences or all fully invariant congruences contained in the least semilattice congruence permute. Along the way, we find several new monoid varieties with the distributive subvariety lattice (only a few examples of varieties with such a property are known so far). © 2021, The Author(s), under exclusive licence to Springer Science+Business Media, LLC, part of Springer Nature.
Keywords: FREE OBJECT OF A VARIETY
FULLY INVARIANT CONGRUENCE
MONOID
PERMUTATIVE CONGRUENCES
VARIETY
URI: http://hdl.handle.net/10995/102863
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85107382619
PURE ID: 22464632
ISSN: 371912
DOI: 10.1007/s00233-021-10196-9
metadata.dc.description.sponsorship: The work was supported by the Ministry of Science and Higher Education of the Russian Federation (Project FEUZ-2020-0016).
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85107382619.pdf408,21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.